# SDR SWAA2023041426932

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 51,469 hours, 30,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK MT1672 FAILED CAPACITY CHECK.<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK MT1672 IAW AMM 33-51-06.
